EXPLORING ALL VAR ORDERINGS FOR CALCULATING SPILLOVERS? YES, WE CAN!—A NOTE ON DIEBOLD AND YILMAZ (2009)
Stefan Klößner and
Sven Wagner ()
Journal of Applied Econometrics, 2014, vol. 29, issue 1, 172-179
Abstract:
Diebold and Yilmaz (Economic Journal 2009; 119; 158–171) introduce the spillover index to measure linkages between international financial markets. As their index depends on the ordering of the variables in the underlying VAR model, they check robustness by computing the index for a small number of randomly chosen permutations, stating that it was impossible to explore the huge number of renumerations. Building on a new divide‐and‐conquer strategy, we provide an algorithm for swiftly calculating the spillover index's maximum and minimum over all renumerations. Using this new algorithm, we find that the true range of the spillover index can be up to three times as large as estimated by Diebold and Yilmaz. Copyright © 2013 John Wiley & Sons, Ltd.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (44)
Downloads: (external link)
https://doi.org/10.1002/jae.2366
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:29:y:2014:i:1:p:172-179
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().